Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 10.

Díaz Díaz, Jesús Ildefonso and Lerena Guil, María Belen and Padial Molina, Juan Francisco and Rakotoson, Jean Michel Theresien (2004) An elliptic-parabolic equation with a nonlocal term for the transient regime of a plasma in a Stellarator. Journal of Differential Equations, 198 (2). pp. 321-355. ISSN 0022-0396

Padial Molina, Juan Francisco (2002) EDPs no lineales originadas en plasmas de fusión y filtración en medios porosos. [Thesis]

Díaz Díaz, Jesús Ildefonso and Padial Molina, Juan Francisco and Rakotoson, Jean Michel Theresien (1998) Mathematical treatment of the magnetic confinement in a current carrying stellarator. Nonlinear analysis : theory, methods and applications, 34 (6). pp. 857-887. ISSN 0362-546X

Díaz Díaz, Jesús Ildefonso and Lerena, Belén and Padial Molina, Juan Francisco and Rakotoson, Jean Michel Theresien (1999) Nonlocal elliptic-parabolic equation arising in the transient regime of a magnetically confined plasma in a Stellarator. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 329 (9). pp. 773-777. ISSN 0764-4442

Padial Molina, Juan Francisco and Galan del Sastre, Pedro and Díaz Díaz, Jesús Ildefonso (2012) On a mathematical model arising in MHD perturbed equilibrium for Stellarator devices. A numerical approach. In The International Conference on High Performance Computing & Simulation (HPCS 2012). IEEE, pp. 628-634. ISBN 978-1-4673-2359-8

Díaz Díaz, Jesús Ildefonso and Lerena Guil, María Belén and Padial Molina, Juan Francisco (2002) On a nonlocal quasilinear parabolic model related to a current-carrying stellarator. Nonlinear Analysis: Real World Applications, 3 (4). 503 -514. ISSN 1468-1218

Díaz Díaz, Jesús Ildefonso and Padial Molina, Juan Francisco and Rakotoson, Jean Michel Theresien (2007) On some Bernoulli free boundary type problems for general elliptic operators. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 137 (5). pp. 895-911. ISSN 0308-2105

Díaz Díaz, Jesús Ildefonso and Padial Molina, Juan Francisco (1996) On the solvability of a some non linear parabolic problems in the class of BV functions. Zeitschrift fur angewandte Mathematik und Mechanik, 76 (S:2). pp. 515-516. ISSN 0044-2267

Díaz Díaz, Jesús Ildefonso and Galiano, Gonzalo and Padial Molina, Juan Francisco (1996) On the uniqueness of solutions of a nonlinear elliptic problem arising in the confinement of a plasma in a Stellarator device. Zeitschrift fur angewandte Mathematik und Mechanik, 76 (S:2). pp. 513-514. ISSN 0044-2267

Díaz Díaz, Jesús Ildefonso and Galiano, Gonzalo and Padial Molina, Juan Francisco (1999) On the uniqueness of solutions of a nonlinear elliptic problem arising in the confinement of a plasma in a stellarator device. Applied mathematics and optimization, 39 (1). pp. 61-73. ISSN 0095-4616

This list was generated on Tue Jul 16 17:14:02 2019 CEST.